Translator Disclaimer
December 2012 Locally conformal Kähler structures on compact solvmanifolds
Hiroshi Sawai
Osaka J. Math. 49(4): 1087-1102 (December 2012).

Abstract

Let $(M, g, J)$ be a compact Hermitian manifold and $\Omega$ the fundamental 2-form of $(g, J)$. A Hermitian manifold $(M, g, J)$ is said to be locally conformal Kähler if there exists a closed 1-form $\omega$ such that $d\Omega=\omega \wedge \Omega$. The purpose of this paper is to investigate a relation between a locally conformal Kähler structure and the adapted differential operator on compact solvmanifolds.

Citation

Download Citation

Hiroshi Sawai. "Locally conformal Kähler structures on compact solvmanifolds." Osaka J. Math. 49 (4) 1087 - 1102, December 2012.

Information

Published: December 2012
First available in Project Euclid: 19 December 2012

zbMATH: 1275.53066
MathSciNet: MR3007955

Subjects:
Primary: 53C55
Secondary: 17B30

Rights: Copyright © 2012 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.49 • No. 4 • December 2012
Back to Top